# SDR MWEA97861

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CRACK BETWEEN LONGERON 9L-10L ON CANTED FRAM 1104.  MAINTENANCE REPAIRED IAW SRM 53-03 FIG 30 RETURNED AC TO SERVICE.
